Detailed Information

Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

A Probabilistic Approach to Optimal Orchard Management

Authors
YOO, SEUNG JICKBATABYAL, A
Issue Date
Jan-2007
Publisher
Elsevier BV
Citation
Ecological Economics, v.60, no.3, pp.483 - 486
Journal Title
Ecological Economics
Volume
60
Number
3
Start Page
483
End Page
486
URI
https://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/148483
ISSN
0921-8009
Abstract
The formal study of orchard management in which an orchard is viewed as a jointly determined ecological-economic system is still in its infancy. Therefore, in this paper, we propose a new way of looking at the problem of orchard management that has three distinct advantages to it. First, we model an orchard as an ecological-economic system. Second, consistent with the normal behavior of such systems, our approach to the orchard management problem is explicitly probabilistic. Finally, the optimization problem we suggest an orchard manager solve is one in which an economic criterion function is minimized subject to an ecological constraint. This constraint says that the probability that the orchard under study is not Holling resilient is at most as large as an exogenously given value.
Files in This Item
There are no files associated with this item.
Appears in
Collections
TESOL·국제학대학원 > 기후환경융합학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Yoo, Seung Jick photo

Yoo, Seung Jick
TESOL·국제학대학원 (기후환경융합학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE